# SDR QXEA2018033000129

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 39,900 hours, 41,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  PINNED THE SOCKET IAW WM 33-51-00-2, THE EMERGENCY LIGHT SYS OPS TESTED GOOD IAW MTC 33500203-60004, ITEM 5, STEP 3-5. RETURNED TO SERVICE.
